# SDR 2022FA0000462

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Aircraft: N191JB
- Make and model: Cirrus SR22T
- Aircraft serial: 1396
- Aircraft time: 858 hours
- Engine: Cont TSIO550K
- Engine time: 858 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6110 · Propeller Assembly
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLIGHT WALK AROUND NOTICED PROP WAS DAMAGED. SHOP WILL TAKE ACTIONS TO REPAIR PLANE IN COMING WEEKS. NO DEFECT IN ANY PARTS ON PLANE UNTIL AFTER ATTEMPTING LANDING.
